# SDR ASOA201101956

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT LBL 9 AROUND FASTENER HOLES AT FS 605.00.  REMOVED CORROSION IAW REO 601R-53-00-005.
